It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Multiple Sclerosis Board Index
Pages: 1 2 3 4 Showing 1 - 20 of 83 for burning copaxone. (0.003 seconds)


... Ewww, I feel your pain! I took Copaxone and ewwwwwwww, it hurt. I had to stop, I was having terrible reactions to it. ... (7 replies)
... I haven't been on the site for a while but I did see the Copaxone posting a little bit back. ... (7 replies)
... I've heard that the Copaxone injection site can become very irritated. ... (18 replies)

... Well, I know I kept everyone updated about changing off the betaseron onto the steroids and then a few weeks ago on to copaxone. I had posted about severe burning and got some great responces. ... (9 replies)
... just went to my neuro 2 weeks ago because of severe weakness and numbness on my right side which would cause me to fall. He did roids iv for 3 days and i started copaxone last sat. My question is aright after my injection i get severe pain and burning at the site and a huge lump and redness all around the area. ... (9 replies)
... tching of my hands and then my feet. It was an itch very different from an insect bite, hives or poison ivy and felt deeper than the skin surface. I also felt a burning sensation when I wasn't feeling the extreme itching. So, I took two Benadryl immediately and held my hands in ice packs. ... (5 replies)
... I've been on Copaxone for two and a half years, with no relapses since a month after i started ... ... (5 replies)
... Hi Lilly. My husband started taking Copaxone 4 weeks ago. I am wondering if the nervousness you are feeling is anxiety. ... (4 replies)
Copaxone ?
Oct 10, 2007
... My short experience with Copaxone doesn't involve what you are going thru but I'll share mine anyway. I had terrible site reactions with C. The burning after the shot was reduced a little with ice but I never got past the lumps. ... (7 replies)
... Hi I have been on Copaxone for about two weeks and the only side effects I have gotten is the slight burning a after the injections that only last for about five minutes. ... (4 replies)
... I started copaxone a few weeks after. I get knots at my injection sites. Not Lipotrophy, which is an indenture that may happen from over injecting in one spot. ... (8 replies)
... I have been on copaxone for 8 years. Here is a few tricks. Let the alcohol wipe completely dry before shot, ice before and after shot. It does get better. ... (7 replies)
... Welcome Jen! Sorry the Copaxone is giving you so much trouble. ... (9 replies)
... My medication was changed to the stronger version of Copaxone and I was wondering if the "sting" will be twice as bad too? ... (2 replies)
... I started Copaxone 2 weeks ago and every injection seems to get worse. The last time I injected was Sunday night. It was normal with burning for about 15 minutes and a welt. ... (10 replies)
Copaxone reactions
Jun 21, 2008
... I've been on Copaxone about 9 months (after big liver problems with Rebif.) I get the burning, and when I inject on my arms I get those horrible, itchy welts, but they usually last only 15 minutes or so. Sometimes I use the injector, other times I'm lazy and just inject. It's mostly the site of the injection that accounts for the everity of welts. Arnica gel is a great help. (20 replies)
... I started copaxone the beginning of January and I get burning and itching for about 10-15 minutes tops. Some sites are more irritating than others. If it is too bad, then I apply ice afterwords for a few minutes. Other than that, no other reactions. I feel really good. (8 replies)
... I feel for you. I have been on copaxone for three months now. Is it getting any better? ... (7 replies)
... You can do it.:D I have faith in you. If you have not had an adverse reaction as of yet, you may be fine....how long have you been taking the copaxone? I take my shot around 10:30pm, ice it then wait until 11 or so to go to bed. That way the stinging/burning effect has worn off and my hubby and I can get busy if we so wish...I make sure to let him know where I injected so... (5 replies)
... Well my first Copaxone shot is done So far no major side effects. It did hurt and burn like hell about 30 seconds after I gave it and I put ice on it, that seemed to help. But so far no flu symptoms, which is a major plus over Rebif which gave me a 101 fever every time. I am using the auto injector, I think I'm going to make the needle shallower tomorrow, maybe that will... (11 replies)


Associated Tags: copaxone, multiple sclerosis, side effects, swelling

Pages: 1 2 3 4

All times are GMT -7. The time now is 02:28 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!